Wave Front Sets with respect to the Iterates of an Operator with Constant Coefficients
C. Boiti,
D. Jornet and
J. Juan-Huguet
Abstract and Applied Analysis, 2014, vol. 2014, 1-17
Abstract:
We introduce the wave front set with respect to the iterates of a hypoelliptic linear partial differential operator with constant coefficients of a classical distribution in an open set Ω in the setting of ultradifferentiable classes of Braun, Meise, and Taylor. We state a version of the microlocal regularity theorem of Hörmander for this new type of wave front set and give some examples and applications of the former result.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/438716.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/438716.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:438716
DOI: 10.1155/2014/438716
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().